MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a non-preloaded three-piece intraocular lens (iol) was loaded into a butterfly injector.High pressure was noted during delivery, and the trailing haptic kinked.A posterior capsule rent occurred, and the lens was subsequently explanted.A vitrectomy was performed, and medications were prescribed for the posterior capsule rent complications.The procedure was delayed by 30 minutes.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown/information not provided.Section d6a: if implanted, give date: not applicable, as lens was removed in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed in the initial surgery.Section e1: initial reporter last name: unknown, as information was asked but it was not provided.Section e1: initial reporter: address: unknown, as information was asked but it was not provided.Section e1: initial reporter: email address: unknown, as information was asked but it was not provided.Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25398577
Report Number3012236936-2026-000162
Device Sequence Number16129014
Product Code HQL
UDI-Device Identifier05050474502147
UDI-Public(01)05050474502147(17)290209
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE AND INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown